# SDR A6WA201644420

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 34,789 hours, 33,173 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: BR95005
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION FOR POSSIBLE ELECTRIC SMELL AT ROW 11 AND 12.  REMOVED AND REPLACED POWER UNIT/DIMMER ABOVE ROWS 12DF.  OPS CHECK GOOD  
IAW AMM 33-21-00.
